# SDR SWIA200819720

- Difficulty date: June 1, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 17,407 hours, 13,477 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Linkage
- Condition: Stiff
- Location: Nr 2 Fcu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE WOULD NOT SHUT DOWN WITHOUT USING ABNORMAL FORCE ON THRUST LEVER.  (FLT 3769) RIGGED NR 2 ENGINE FUEL CONTROL LINKAGE IAW CRJ MM 76-10-00.
